## **THURSDAY, 27 JUNE 2019**

16:30 - 18:30	Plenary Hall Saphir
16:30 – 16:45	Welcome Address
	Opening Session
	Chairs:
	Rifaat Safadi, Hadassah Hebrew University, Israel
	Quentin Anstee, Newcastle University, UK
16:45	Keynote Lecture:
	What is NAFLD - NASH and How it is Defined?
	• Jean-Francois Dufour, University of Bern, Switzerland
17:15	Short break
17:20 - 18:30	Debate:
	Should I be Looking for NASH in My Clinic?
17:20	PRO - Jerome Boursier, Angers University Hospital, France
	VS.
17:40	CON - Mark Walker, Newcastle University, UK
18:00	Open Discussion and Vote (30 minutes)
18:30 - 20:00	Exhibition & Networking Area
18:30 - 20:00	Networking Reception

## **FRIDAY, 28 JUNE 2019**

08:30 - 11:00	Plenary Hall Saphir
08:30 - 09:00	Keynote lecture:
	Chair:
	Arun Sanyal, Virginia Commonwealth University, USA
	Biomarkers in NAFLD - If Not a Biopsy, What - and Why?
	Quentin Anstee, Newcastle University, UK
09:00 - 11:00	Session 1: What Tools Do We Have to Assess Disease Severity in NAFLD
	Chairs:
	Lawrence Serfaty, University of Strasbourg, France
	Stefan Neubauer, Oxford University, UK
	Blood Tests
09:00	Routine Blood Tests and Simple Scores in NAFLD
	Salvatore Petta, University of Palermo, Italy
09:20	New Technologies: Metabolomics, Genomics & Collagen Biomarkers
	Detlef Schuppan, Institute of Translational Immunology, Germany
	MRI and Ultrasound
09:40	How to Use Imaging to Evaluate NASH in the Clinic - Practical
	Approaches for Use in the Real World?
	Manuel Romero Gomez, Institute of Biomedicine of Seville, Spain
10:00	Ultrasound-Based Elastography Techniques: TE, ARFI & SSI
	• Laurent Castera, University of Paris-VII, France
10:20	MR-Based Assessment of Inflammation and Fibrosis
	Stefan Neubauer, Oxford University, UK
10:40	Panel Discussion (20 minutes)
11:00 – 11:30	Exhibition & Networking Area/ Rubin & Aquamarin Poster Area
11:00 - 11:30	Coffee break, Exhibition & Poster Viewing
	Oral Presentations of selected Abstracts of Excellence
	See page 20 for details.

11:30 – 13:15	Plenary Hall Saphir
11:30 - 12:00	Keynote Lecture:
	Chair:
	Rifaat Safadi, Hadassah Hebrew University, Israel
	Global Epidemiology & Outcomes of the NAFLD
	• Zobair Younossi, Inova Fairfax Hospital, USA
12:00 - 13:15	Session 2: Screening - How Should I Evaluate NASH in My Clinic?
	Chairs:
	Manuel Romero Gomez, Institute of Biomedicine of Seville, Spain
	Zobair Younossi, Inova Fairfax Hospital, USA
12:00	Gastro/ Hepatologist Perspective
	• Lawrence Serfaty, University of Strasbourg, France
12:20	Diabetologist Perspective
	Gianluca Perseghin, University of Milano-Bicocca, Italy
	Case Presentation
12:40	Identification of patients with advanced fibrosis – a case from my clinic!
	Leonard Kaps, University Medical Center Mainz, Germany
12:50	Panel Discussion (25 minutes)
13:15 – 14:15	Exhibition & Networking Area/ Rubin & Aquamarin Poster Area
13:15 - 14:15	Lunch Break, Exhibition & Poster Viewing

Plenary Hall Saphir
Session 3: Treating the Metabolic Syndrome in Patients with NAFLD
Chairs:
Arun Sanyal, Virginia Commonwealth University, USA
Gianluca Perseghin, University of Milano-Bicocca, Italy
Medical Therapy for T2DM
• Michael Roden, German Center of Diabetology, Germany
Medical Therapy for Dyslipidaemia
• Dirk Muller-Wieland, Aachen University Hospital, Germany
Case Presentation:
Optimization of glucose control in a NASH patient with type 2 diabetes
Sabine Kahl, German Diabetes Center, Germany
Panel Discussion (25 minutes)
Exhibition & Networking Area/ Rubin & Aquamarin Poster Area
Coffee Break, Exhibition & Poster Viewing
Oral Presentations of selected Abstracts of Excellence
See page 21 for details.

16:10 - 18:00	Plenary Hall Saphir
16:10 – 18:00	Session 4: Treating NAFLD in Patients with the Metabolic Syndrome: Current Options
	Chairs:
	Salvatore Petta, University of Palermo, Italy
	Philip Newsome, University of Birmingham, UK
16:10	Dietary Management
	• Shira Zelber Sagi, Tel Aviv Medical Center, and School of Public Health, the University of Haifa, Israel
16:30	Alcohol in NAFLD: An Oxymoron or an Important Cofactor?
	• Philip Newsome, University of Birmingham, UK
16:50	Current Available Pharmacological Therapeutic Options for NAFLD Using Drugs Available Today
	• Kris Kowdley, Swedish Medical Center, USA
17:10	Bariatric Surgery for NAFLD
	• Sebastian Mueller, University of Heidelberg, Germany
	Case Presentation
17:30	L-liver on O-liver
	Yael Milgrom, Hadassah Hebrew University, Israel
17:40	Panel Discussion (20 minutes)
18:00 - 19:30	Rubin & Aquamarin Poster Area
18:00 - 19:30	Poster Presentation Happy Hour

## **SATURDAY, 29 JUNE 2019**

JAIVINDAI	, 27 JOHE 2017
08:30 - 10:30	Plenary Hall Saphir
08:30 – 10:30	Session 5: Therapeutics Horizon Scanning: Treating NAFLD Tomorrow
	Chairs:
	Michael Roden, German Center of Diabetology, Germany
	Ramy Younes, University of Turin, Italy
08:30	Keynote Lecture:
	NAFLD Pathophysiology: Targets for Novel Treatments
	• Frank Tacke, Charité University, Berlin, Germany
	Drug Targets in Phase 2/3 Trials – Evidence Base and Status Update
09:00	Bile Acid Signaling Pathways (FXR/FGF19)
	Michael Trauner, Medical University of Vienna, Austria
09:20	Metabolic Pathways: Insulin Signaling, PPARs, THRb 2
	Rifaat Safadi, Hadassah Hebrew University, Israel
09:45	Trials Targeting Fibrosis
	Jörn Schattenberg, University Medical Center Mainz, Germany
10:05	Panel Discussion (25 minutes)
10:30 - 11:00	Exhibition & Networking Area/ Rubin & Aquamarin Poster Area
10:30 - 11:00	Coffee Break, Exhibition & Poster Viewing
11:00 – 13:15	Plenary Hall Saphir
11:00 - 12:15	Session 6: Drug Development Overview & Clinical Pharmacology in
	Practice
	Chairs:
	Shira Zelber Sagi, Tel Aviv Medical Center, and School of Public Health, the University of Haifa. Israel
	Jörn Schattenberg, University Medical Center Mainz, Germany
	Koynete Lecture
11:00	Keynote Lecture: Why Too Many Strategies are Failing and do not Continue?
11.00	Arun Sanyal, Virginia Commonwealth University, USA
11:25	DILI in NAFLD: How to Assess if a NASH Drug is Causing Liver Injury
	Guru Aithal, Nottingham University, UK
11:50	Panel Discussion (25 minutes)

12:15 - 13:15	Non-CME industry symposium
	(not included in the main event CME/CPD credit offering)
	See page 40 for session details.
13:15 – 14:15	Exhibition & Networking Area/ Rubin & Aquamarin Poster Area
13:15 - 14:15	Lunch Break, Exhibition & Poster Viewing
14:15 – 16:45	Plenary Hall Saphir
14:15 - 14:40	Keynote Lecture
	Chair:
	Quentin Anstee, Newcastle University, UK
	European NAFLD Policy Review
	• Jeffrey Lazarus, ISGlobal, Hospital Clínic, University of Barcelona, Spain
14:40 - 16:25	Session 7: NAFLD & Malignancy
	Chairs:
	Stefan Zeuzem, Goethe University Hospital, Germany
	Frank Tacke, Charité University, Berlin, Germany
14:40	HCC Surveillance in NAFLD – Who, How and Should You?
	• Helen Reeves, Newcastle University, UK
15:00	• Extra-Hepatic Malignancies in NAFLD
	Ramy Younes, University of Turin, Italy
15:20	Mechanisms of Obesity and NASH Related Carcinogenesis
	• Mathias Heikenwalder, German Cancer Research Center, Germany
	Case Presentation:
15:40	NASH patient with fibrosis F2 that developed HCC. Steatohepatitic
	variant of hepatocellular carcinoma that has interesting
	<ul> <li>immunohistochemistry analysis and progression</li> <li>Claudia P Oliveira, University of Sao Paulo, Brazil</li> </ul>
15.50	Panel Discussion (25 minutes)
16:15 – 16:35	Summary & Closing Remarks